# SDR QXEA0300363

- Difficulty date: March 11, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 3,981 hours, 4,688 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT 2373 SMOKE IN CABIN FROM APU.  MAINTENANCE RAN APU FOR THREE HOURS, NO SMOKE OR ODOR.  COULD NOT DUPLICATE PROBLEM.  NO PARTS REPLACED.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
